# SDR CA150514005

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Engine: Cfmint CFM562AFR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support
- Part number: 3401659030
- Condition: Cracked
- Location: Nr 5 Bearing
- Part time: 25,658 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 5 BEARING SUPPORT FOUND CRACKED DURING AN INVESTIGATION IN TO A HIGH OIL PRESS ISSUE NOTED DURING ENGINE CONDITION MONITORING DATA ANALYSIS.  THE BEARING HOUSING & THE OIL INLET COVER WAS ACCESSED & REMOVED TO FACILITATE INSPECTION & REPAIR.  HOWEVER, DURING A DVI OF THE SURROUNDING AREA, THE CRACK WAS NOTED.  IT WAS VERIFIED AFTER DPI & THE ENG WAS REPLACED AS THERE IS NO ON WING REPAIR OR REPLACEMENT POSSIBLE.
